# SDR VNAA2018102599906

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IAW SRM 51-42-21.
